# SDR AALA971538

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N167AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46930
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Ws 372
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FIXED L/E RIB AT ANTI-ICE TELE-SCOPING DUCT MTNG FLANGE INBOARD SIDE.  INSTALLED FILLER AND DOUBLER, ALODINE AND PRIME PER SRM 57-00-01 AND SRM 51-21-01.  (M)
